| Catalog Number |
SSL-110 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of device migration and implant malposition are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device migration/ implant malposition.
Event or Problem Description
Healthcare professional reported "device migration" and "implant malposition".This record is for the right side.Device was explanted.